# SDR 95ZZZX6606

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N311NT
- Make and model: Rkwell NA26540
- Aircraft serial: 282019
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 217002
- Condition: Defective
- Location: Fuel Boost
- Component: Trw
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS BOOST PUMP WAS RECEIVED FROM THE VENDOR WITH A FRESH OVERHAUL.  ON OPS CHECK, THE PUMP HAD A RUBBING NOISE.  THE SCREEN WAS REMOVED AND THE IMPELLER WAS FOUND RUBBING THE WALL ON ONE SIDE AND THE HOUSING BASE ON THE OTHER SIDE.  EITHER THE SHAFT IS BENT OR THE BEARING IS IMPROPERLY POSITIONED.
